Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for stomach pain and diarrhea

hi so i have been having stomach paines for the past 5 months and dont know what the cause is. i have tried treatment for food alergy or lack of fiber (miralax, fiber supplements, tums, ibprofen) but nothing seems to work. i go through a cycle of indigestion, stomach pain, and diarrhea. i have also considered ulcers, gall bladder disease, and hyper metabolism. please help!
Fri, 23 Nov 2018
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Medical Topics
Dentist 's  Response
Hello,

It can be due to gastric ulcer, duodenal ulcer and may be from gallbladder stones.

You take Pantoprazole once daily for 21 days and take syrup of enzyme preparation twice daily.

However, if symptoms continue then report to the emergency room for further evaluation.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr SOHEEL HUSSAIN ZARGAR, Dentist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My stomach has been hurting for almost a month I ve been on antibiotics for two weeks an I m still not getting better I have diarrhea an feel...

Recent questions on  Gastrointestinal cancer

doctor1 MD

I previoulsy had gastric cancer, and had radiation and chemotherapy done. But now i have been cancer free for 5 years, for the past few months i...

doctor1 MD

i have been taking piriton for about two years for bronchiatasis as my doctor said it would be ok but i have decided to stop taking it due to some...

doctor1 MD

I took 15 aleves 6 days ago. Now my stomach and lower right side under my ribs is throbbing and hurts a lot. What do I do? That is the only pain I...

doctor1 MD

Hi, I moved to Victoria BC in May of last year and have not been able to find any family Drs who are taking on new patients and also have hospital...

doctor1 MD

Are fried foods or any foods high in saturated fats dangerous if they contain no cholesterol or trans fats? aside from sodium and everything else

doctor1 MD

I have gastric problem at times.Currently in night or throughout the day it makes lot of noise in stomach.I have started having lot of water but it...

doctor1 MD

Had acute diverticulitis Nov, 2013...took regimen of antibios & flagyll for 2 wks. Symptoms disappeared, but need bladder repair (mesh) and...